MathSciNet Relay Station
MathSciNet bibliographic data
MR901255 (89c:22021) 22E45
Davidson, Mark G. The harmonic representation of ${\rm U}(p,q)$ and its connection with the generalized unit disk. Pacific J. Math. 129 (1987), no. 1, 33–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement